# SDR YENA2023005020492

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55158
- Aircraft time: 2,723 hours, 1,058 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Part serial: 6009700924
- Condition: Failed
- Location: Waiv-Rh
- Part time: 2,722 hours, 1,058 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1652, MCO-BOS. (AIRCRAFT DIVERTED TO JFK) 'RIGHT WING ANTI ICE FAIL RIGHT WING PRESS FAIL; AS PER FAULT ISOLATION PROCEDURE FOR INFO MSG "30R WING A/ICE FAIL- R WING PRESS FAIL, REM/INS RH WING WAI VALVE REF. AMP BD500-A-J30-12-01-01AAA-520A-A TESTS. OK.'
